Article citationsMore>>

M. Han J. Jiang and H. Zhu, “Limit Cycle Bifurcations in Near-Hamiltonian Systems by Perturbing a Nilpotent Center,” International Journal of Bifurcation and Chaos, Vol. 18, No. 10, 2008, pp. 3013-3027. doi:10.1142/S0218127408022226

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.